Skip Ribbon Commands
Skip to main content
College of Electrical & Mechanical Engineering  (CEME)
Dr. Faizullah
Assistant Professor
Department of Basic Sciences & Humanities

CE&ME
National University of Sciences and Technology (NUST)
Peshawar Road, Rawalpindi
Tel : 092-51-9278050..5 Ext. 4510

Specialization
Applied Maths

Education
PhD (Maths), China

Specialization

Applied Maths, Stochastic Analysis, Stochastic Differential Equations, Time scales Analysis, Non-linear Ordinary Differential Equations, Existence, uniqueness and stability theory.

Education

PhD (Maths), OUC, China

MPhil (Maths), NUST, Pakistan

MSc (Maths), QAU Islamabad, Pakistan

BSc (Math, Stat.) Peshawar University, Pakistan


MS/MPhil Students Supervised​ 

1). Aamir Mukhtar,  (2015): 

Thesis Title: Existence Theory of Stochastic Functional Differential Equations under G-Brownian Motion.

2). Matloob ur Rahman, (2016):

Thesis Title: Stochastic Functional Differential Equations under G-Brownian Motion with Discontinuous Coefficients.

3). Abdul Ahad Memon, (2016):

Thesis Title: Moment Estimates for Stochastic Functional Differential Equations under G-Brownian Motion.

4). Muhammad Bux Khaki, (2016):

Thesis Title: On Existence of Solutions for Stochastic Differential Equations.

​Research Interests:

  1. Stochastic Analysis, Financial Mathematics

  2. Existence, Uniqueness and Stability of Stochastic Differential Equations

  3. Numerical Techniques for Stochastic Differential Equations

  4. Non-Linear Differential Equations on Time Scales

  5. Solutions of Non-Linear Differential Equations

     

     

 

 

​Publications: 

  1. F. Faizullah, (2016); Existence and uniqueness of solutions to SFDEs driven by G-Brownian motion with non-Lipschitz conditions, Journal of Computational Analysis and Applications, 2(23), 344-354.

  2. F. Faizullah, (2016); On the pth moment estimates of solutions to stochastic functional differential equations in the G-framework}, SpringerPlus, 5(872), 1-11.

  3. F. Faizullah, (2016); A note on p-th moment estimates for stochastic functional differential equations in the framework of G-Brownian motion, Iranian Journal of Science and Technology, Transaction A: Science, 3(40), 1-8.

  4. F. Faizullah, Farkhanda, F. Hussain (2016); A note on the existence results for stochastic functional differential equations driven by G-Brownian motion, Journal of Computational and Theoretical Nanoscience, 11(13), 1-5.

  5. F. Faizullah, Matloob-Ur-Rehman, Muhammad Shehzad, M. Ikhlaq Chohan, (2016); On existence and comparison results for solutions to stochastic functional differential equations in the G-framework, Journal of Computational Analysis and Applications, 4(23), 693-702.

  6. F. Faizullah, (2016);  Existence results and moment estimates for NSFDEs driven by G-Brownian motion}, Journal of Computational and Theoretical Nanoscience, 7(13), 1-8.

  7. Muhammad Shahzad, Ibrar ul Haq, Faisal Sultan, Abdul Wahab, F. Faizullah, Ghaus Rahman (2016);  Slow manifolds in chemical kinetics, J. Chem. Soc. Pak., 5(38), 828-835.

  8. F. Faizullah, A. Mukhtar and M.A. Rana (2015); A note on stochastic functional differential equations driven by G-Brownian motion with discontinuous drift coefficients}, Journal of Computational Analysis and Applications, 5(21), 910-919.

  9. F. Faizullah (2014); Existence of solutions for G-SFDEs with Cauchy-Maruyama Approximation Scheme, Abstract and Applied Analysis,  ttp://dx.doi.org/10.1155/2014/809431.

  10. 5. M. Khan, S. Anis, F. Faizullah (2014); Some Characterizations of Intra-regular Abel-Grassmann Groupoids, Research Journal of Applied Sciences, Engineering and Technology, 7(9), 1848-1855.

  11. F. Faizullah, M. Arif, W. Asghar,  R. A. Khan (2013); On the Existence of Solutions for Stochastic Differential Equations under G-Brownian Motion, Life Science Journal, 10(5), 255-260.

  12. F. Faizullah, S. A. Shiekh, Y. Ali, U. Rahman (2013); Upper and lower solutions method for G-BSDEs in the reverse order, Life Science Journal, 10(2), 2731-2739.

  13. F. Faizullah (2012);  A note on the Caratheodory approximation scheme for stochastic differential equations under G-Brownian motion, Zeitschrift für Naturforschung  A, 67a, 699-704.

  14. F. Faizullah  (2012); Existence of solutions for stochastic differential equations under G-Brownian motion with discontinuous coefficients, Zeitschrift für Naturforschung  A, 67a, 692-698.

  15. F. Faizullah, D. Piao (2012); A Note on the Existence of Solutions for Backward Stochastic Differential Equations under G-Brownian Motion, World Applied Sciences Journal, 12(16), 1820-1829.

  16. F. Faizullah, U. Rahman, D. Piao and A. Khan (2012); On the existence and uniqueness of solutions for stochastic differential equations under G-Brownian motion in a generalized space, World Applied Sciences Journal, 19(12), 1746-1751.

  17. A. Khan, N. H. Sarmin, F. M. Khan, F. Faizullah (2012); Semiprime (kq\in\in\vee)-fuzzy quasi-ideals in ordered semigroups, World Applied Sciences Journal, 14(16), 1688-1698.

  18. F. Faizullah, D. Piao (2012); Existence of solutions for G-SDEs with upper and lower solutions in the reverse order, International Journal of the Physical Sciences, 16(12), 1820-1829.

  19. M. Arif, M. Raza, S. Islam, J. Iqbal, F. Faizullah (2012); Some sufficient conditions for spirallike functions with argument properties, Life Science Journal, 9(4) 3770-3773.

  20. F. Faizullah, U. Rahman (2012); Backward stochastic differential equations under G-Brownian motion with discontinuous drift coefficients, International Journal of Current Research and Review (IJCRR), 12(4), 78-85.

  21. H. Shabbir, S.A. Sheikh, F. Faizullah (2012); Trigonometric based time domain constellation shaping technique for peak to average power ratio reduction in OFDM Systems, Life Science Journal, 9(4), 4465-4471.

  22. R.A. Khan, F. Faizullah, M. Rafique (2009);  Existence and approximation of solutions of boundary value problems on time scales, Advances in Dynamical Systems and Applications, 2(4), 197-209.

  23. Xiao-Min Li, Rahman ullah, F. Faizullah, (2016); On periodicity and uniqueness of meromorphic functions, to be appeared in, Journal of Computational and Theoretical Nanoscience.

  24. F. Faizullah, M. Arif, S. Tauseef and U. Rahman, (2016); The upper and lower solutions method for stochastic differential equations under G-Brownian motion, to be appeared in, Journal of Computational Analysis and Applications.

  25. F. Faizullah; A note on the p-moment exponential stability for the solutions to stochastic differential equations in the G-framework, to be appeared in, Journal of Computational and Theoretical Nanoscience.

  26. F. Faizullah, M. Arif, S. Tauseef and U. Rahman, (2016); The upper and lower solutions method for stochastic differential equations under G-Brownian motion, to be appeared in, Journal of Computational Analysis and Applications.

  27. F. Faizullah; A note on the p-moment estimates for neutral stochastic functional differential equations in the G-framework, 2016 (submitted).

  28. F. Faizullah; On the uniqueness, existence and stability of solutions to neutral stochastic functional differential equations in the G-framework, 2016 (submitted).

  29. F. Faizullah; Stability for the solutions of multidimensional G-SDEs, 2016 (submitted).

DESIGNATION​ ​FROM​ TO​​ University / Institute​​
​Lecturer ​May 2007 ​July 2012 ​​​Deptt of Basic Sciences and Humanities, NUST College of EME
Assistant Professor ​July 2012 ​Dat e ​​Deptt of Basic Sciences and Humanities, NUST College of EME